# SDR ASAA2023030742241

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 33,083 hours, 10,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AISLE LIGHTS FORWARD OF ROW 12, AND LH FWD EXTERIOR OVERWING EMERGENCY LIGHT ARE INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M2335. OPS CHECK GOOD IAW B737-900ER AMM 33-51-960-805.
